Pair of (generalized-)derivations on rings and banach algebras

Feng Wei*, Zhankui Xiao

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)
Plum Print visual indicator of research metrics
  • Citations
    • Citation Indexes: 1
  • Captures
    • Readers: 1
see details

Abstract

Let n be a fixed positive integer, R be a 2n!-torsion free prime ring and μ, ν be a pair of generalized derivations on R. If (μ2(x)+ ν(x), xn) = 0 for all x ∈ R, then μ and ν are either left multipliers or right multipliers. Let n be a fixed positive integer, R be a noncommutative 2n!-torsion free prime ring with the center CR and d, g be a pair of derivations on R. If (d2(x) + g(x), xn) ∈ CR for all x ∈ R, then d = g = 0. Then we apply these purely algebraic techniques to obtain several range inclusion results of pair of (generalized-)derivations on a Banach algebra.

Original languageEnglish
Pages (from-to)857-866
Number of pages10
JournalBulletin of the Korean Mathematical Society
Volume46
Issue number5
DOIs
Publication statusPublished - Sept 2009

Keywords

  • Banach algebra

Fingerprint

Dive into the research topics of 'Pair of (generalized-)derivations on rings and banach algebras'. Together they form a unique fingerprint.

Cite this

Wei, F., & Xiao, Z. (2009). Pair of (generalized-)derivations on rings and banach algebras. Bulletin of the Korean Mathematical Society, 46(5), 857-866. https://doi.org/10.4134/BKMS.2009.46.5.857